# SDR ASAA2015051911781

- Difficulty date: May 19, 2015
- Submitted: May 21, 2015
- Operation: Air carrier
- Aircraft: N537AS
- Make and model: Boeing 737890
- Aircraft serial: 35204
- Aircraft time: 13,164 hours, 3,928 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: False Activation
- Location: Cabin Temp
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CONTROLLER CABIN ZONE TEMP LIGHT ILLUMINATES ON MASTER CAUTION RECALL, LIGHT GOES OUT ON RESET.  ACFT GROUNDED.  PERFORMED PACK/ZONE TEMP CONTROLLER BITE REF FIM 21-62, TASK 801.  PREVIOUS FLT LOGGED, FLT DECK TRIM AIR VALVE.  NOT CURRENTLY FAULTING ANY COMPONENT. PERFORMED OPS CK OF TRIM AIR VALVE REF MM 21-62-01-400-801. OPS CK GOOD. GROUND VERIFICATION SUCCESSFUL.
